# SDR QXEA2016080100496

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533821102
- Condition: Corroded
- Location: Bs 591-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT CABIN SEAT TRACK FROM BS 591.50 - 670 RBL 40, CORRODED BEYOND LIMITS.  SEAT TRACK  REMOVED IAW SRM 51-40-15 AND SRM 51-42-05.  A NEW SEAT TRACK  DRILLED AND REAMED IAW SRM 51-40-07-02-01.  THE NEW SEAT TRACK WAS INSTALLED IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-42-45.
